Causes - Persistent Sexual Arousal Syndrome (PSAS)
No definite causes have been established so far for Persistent Sexual Arousal Syndrome (PSAS) or Persistent Genital Arousal Disorder (PGAD) in women.
There have been no definite hormonal, neurological, vascular or psychological causes that can explain the symptoms of any of the patients suffering from the sexual disorder.
Some drugs like trazodone (Desyrel) could trigger PSAS as a side effect and discontinuing the drug may give relief.
A recent study documents the case histories of five women who link their PSAS to selective serotonin reuptake inhibitor (SSRI) antidepressants. The women believe they developed PSAS either while using the antidepressants or after withdrawing from them.The study concludes that the use of and withdrawal from pharmacological agents may contribute to the onset and development of PSAS though it may not be the common cause of PSAS.
Ask an Expert
If you have a question about health related issues, you can now post it in our Ask An Expert
section on our community website Medwonders.com
and get answers from our panel of experts.
Show More Related Topics y